# SDR YENA201902270104

- Difficulty date: February 27, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 2159
- Aircraft time: 60,100 hours, 21,742 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 20499004
- Part serial: 9020
- Condition: Failed
- Location: Cabin
- Part time: 57,820 hours, 20,285 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 813, HPN-FLL. DURING CLIMB BOTH PILOTS AND ALL THREE FLIGHT ATTENDANTS SMELLED A STRONG ODOR. WE COMPLETED QRH SMOKE AND FUMES REMOVAL CHECKLIST REFERENCED COCKPIT AND CABIN ODOR RECOGNITION ISOLATION FROM FCOM 4.19. AFTER BEGINNING DESCENT THE STRONG ODOR RESUMED WORSE THAN WE EXPERIENCED ON TAKE OFF AND CLIMB OUT. WE USED OUR OXYGEN MASKS ALL THE WAY FROM TOP OF DESCENT TO TAXI INTO THE GATE; FOUND APU BLEED CAUSING LEVEL 3 ODOR EVENT DURING PACKS 1,2 OPERATION AND DURING INITIAL DECONTAMINATION. RAN ENGINES 1,2 AT IDLE  PER AN=MM 71-00-00. USING AIR START AND OPERATING PACKS AND CONFIRMED NO ODOR PRESENT. DECONTAMINATED PACKS 1,2 WITH ENG BLEEDS PER AMM 21-00-00. INSPECTED RECIRCULATION FILTERS AND DUCTING FOUND TO BE NORMAL WITH NO OIL PRESENT AMM 21-21-41. RECIRC FILTERS ARE NEW. REMOVED AND REPLACED PACKS 1,2 OZONE FILTERS AMM 21-21-41. APU PLACED ON MEL , LP2607183-2 COMPLIED WITH INFO NOTICE 2017-T015D,SECTION C. A/C IS OK FOR SERVICE.
